# SDR C2XA10TY147

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 25,891 hours, 19,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - CORRODED FASTENERS AND SKIN FR 59-60 STR 21L-20R.  REMOVED DAMAGED AREA, FABRICATED DOUBLER, AND INSTALLED DOUBLER IAW EC 5330-02244.
